MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK VENTURE¿ ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDTRONIC SOFAMOR DANEK VENTURE¿ ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 9791221
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.X-ray review post-op x-rays for three level anterior cervical discectomy and fusion was provided.We are unable to determine levels from the given images.There is a screw backed out from the inferior level of the construct.There is a paucity of bone present in the grafts.This may be caused by failure of fusion or failure to properly lock plate over screws.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient underwent a surgery.Post-op, a screw backed out.As a result, the patient underwent a revision surgery, in which the backed out screw was replaced with a rescue screw.No patient complications were reported as a result of the event.

Brand Name
VENTURE¿ ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK
1800 pyramid place
memphis TN 38132
MDR Report Key7214586
Report Number1030489-2018-00117
Device Sequence Number143261
Product Code KWQ
UDI-Device Identifier00885074529585
UDI-Public00885074529585
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K061274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9791221
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2018
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;